MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J443H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: was there any adverse consequence associated with the patient(s)? no.When were the needles detached/pulled off from the sutures (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify while sewing the wound what is the total number of products involved in this event? approx x20 did the event occur during one or multiple patient procedures? multiple what is the total number of procedures? approx 12 have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).No device return status.Please document the shipment tracking number: we did not return the suture as it is all we had so we would just keep opening new as they would break please provide the source or name of person providing answers to follow-up questions: lindsey hansen possible lots: a manufacturing record evaluation was performed for the finished device tgmcxb / j443h20 batch number, and no non-conformances were identified.Expiration date: may/31/2028 date of mfg.: jun/7/2023 a manufacturing record evaluation was performed for the finished device tcmbqb / j443h05 batch number, and no non-conformances were identified.Expiration date: feb/29/2028 date of mfg.: mar/6/2023 a manufacturing record evaluation was performed for the finished device tcmlzr / j443h05 batch number, and no non-conformances were identified.Expiration date: feb/29/2028 date of mfg.: mar/22/2023.
 
Event or Problem Description
It was reported that a patient underwent a plastic procedure in 2023 and suture was used.During the procedure, it was reported by the distributor per the account contact that the needles popping off.It is unknown how the case was completed.It is unknown if it there were any patient consequences.The device is available for return.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL CT BRD UD 27IN 2-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17780828
Report Number2210968-2023-06914
Device Sequence Number12221908
Product Code GAM
UDI-Device Identifier10705031039957
UDI-Public10705031039957
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Catalogue NumberJ443H
Device Lot NumberTGMCXB; TCMBQB; TCMLZR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown